# SDR UIEA2015111000634

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 74,151 hours, 14,613 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100211
- Part serial: 100102
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW OXYGEN MASK, REGULATOR LEAK AT FIRST OFFICERS.  IAW AMM 35-11-18-004-017 REV 84 & AMM 35-11-18-404-024 REV 84 REPLACED FIRST OFFICERS OXYGEN MASK REGULATOR.  IAW AMM 35-11-18-212-008 REV 84 STOWAGE FIRST OFFICERS OXYGEN MASK REGULATOR.  IAW AMM 35-11-00-715-036 REV 84 PFM CREW OXYGEN MASK REGULATOR TEST THAT THE RESULT WAS SATISFACTORY.  IAW AMM 35-11-00-795-033 REV 84 PFM CREW OXYGEN MASK & REGULATOR LEAK TEST RESULT WAS NO LEAK FOUND.  JOB COMPLETED & CONDITION CHECKED NORMAL.
